Skip to main content
Skip to footer

Customer Reviews for Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)

Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)
Item # : 24550286
Model # : 64108X
  • Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain
  • Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine
Price is $24.39
Unit of measure 30/Box
Delivery by Tue, Apr 08
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
5
1 review
5 star
100%
4 star
0%
3 star
0%
2 star
0%
1 star
0%
Most recent reviews
Most recent reviews
Highest rating
Lowest rating
Most helpful reviews